Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 38, Issue 2, 2002
Metadata
 

Contractions of Angles in Symmetric Cones
Khalid Koufany
pp. 227–243
Abstract | Full-Text PDF (166 KB) | Metadata

Crystal Bases, Path Models, and a Twining Character Formula for Demazure Modules
Daisuke Sagaki
pp. 245–264
Abstract | Full-Text PDF (226 KB) | Metadata

On a Sharp Levi Condition in Gevrey Classes for Some Infinitely Degenerate Hyperbolic Equations and Its Necessity
Haruhisa Ishida and Karen Yagdjian
pp. 265–287
Abstract | Full-Text PDF (214 KB) | Metadata

Non-isotropic Gevrey Hypoellipticity for Grushin Operators
Yoshiaki Hashimoto, Takaaki Hoshino and Tadato Matsuzawa
pp. 289–319
Abstract | Full-Text PDF (281 KB) | Metadata

Asymptotic Distribution of Negative Eigenvalues for Three Dimensional Pauli Operators with Nonconstant Magnetic Fields
Akihiro Shimomura
pp. 321–346
Abstract | Full-Text PDF (209 KB) | Metadata

The Second Bounded Cohomology of 3-manifolds
Koji Fujiwara and Ken’ichi Ohshika
pp. 347–354
Abstract | Full-Text PDF (118 KB) | Metadata

The Uniqueness of the Integrated Density of States for the Schrödinger Operators for the Robin Boundary Conditions
Takuya Mine
pp. 355–385
Abstract | Full-Text PDF (269 KB) | Metadata

Inverse Problem for Interior Spectral Data of the Dirac Operator on a Finite Interval
Kiyoshi Mochizuki and Igor Trooshin
pp. 387–395
Abstract | Full-Text PDF (118 KB) | Metadata

Invariants of Fold-maps via Stable Homotopy Groups
Yoshifumi Ando
pp. 397–450
Abstract | Full-Text PDF (451 KB) | Metadata